Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

High fever with muscle, joint pains. Had swollen lymph nodes. Have Hashimotos. Cause of symptoms?

I have had the second bout of this type of illness in about three years. High fever of 102.7 with bone, muscle, joint pain in knees and arms, intermittant. Exact same as three years ago. Have had swollen groin lymph nodes and low body temp of 96 to 97.1 and same extreme bone pain . I have hashimotos as well but dont think its related. I have previously had low platelets and they came back up. Please let me know if there is help for this or what its related too. The pain is terrible and my dr. is away for a week this time. His nurse says probably the flu, but I know that it s not. Also swollen lymph nodes in neck.
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hello, there are many possibilities for this constellation of symptoms and signs. it could be a viral syndrome, acute inflammation of the thyroid, and unlikely something more significant. I think that the best thing you should do tomorrow AM is reach out to a doctor, like the covering doctor, and get seen by the doctor so he/she can do blood work and examine you. You should also have your Thyroid blood levels checked. In the meantime, for tonight, as long as you have no history of liver disease, you can try Tylenol 650 mg X 1 dose today.
Answered: Thu, 1 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor